A 41-year-old female asked:
Can clonazepam cause oral lesions?i ask because i have biopsy confirmed mild dysplasia with hyperkeratosis on the side of my tongue but no other risk factors(non smoker and social drinker)could it be my anxiety medicine causing and should i cease it?
1 doctor answer • 3 doctors weighed in
Dr. Gurmukh Singhanswered
Pathology 51 years experience
Your medication is an unlikely contributor to your oral lesions, alcohol probably is. For info on your medication: https://medlineplus.gov/druginfo/meds/a682279.html
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed Jan 01, 2023
Last updated Jan 1, 2023
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.